# SDR GLBA20110727J

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,108 hours, 41,015 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293040919
- Part serial: 735599
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON DECENT THE RT AUTOFEATHER DID NOT ARM.  MX REPLACED PCB A123 PN: 129-304091-9 SN: 735599 IAW AIM MI 24-01, OPS CK GOOD.
